# SDR SWAA2025100209473

- Difficulty date: August 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS767 TO BS794.3 RBL22 AND WL156 AT AFT CARGO COMPARTMENT.  REPLACED SHIELD WEB LOCATED BTW BS767 TO BS794.3 RBL22 AND WL156 AT AFT CARGO COMPARTMENT AND FASTENER IAW DWG 146A0081, SHEET 37, REV-, SRM 51-10-02, ITEM 9, AND SRM 51-40-02.
